# SDR DALA2016113009395

- Difficulty date: November 29, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, CORROSION ON PREVIOUS REPAIR SPACER AT DOOR JAMB BEAM. PREVIOUS REPAIR SPACER AT DOOR JAMB BEAM WAS REPLACED PER DC-9/MD-80 SRM 51-30-5 AND SRM 53-05 FIG. 123.
